Abstral and Ultracet drug interactions - a phase IV clinical study of FDA data
Drug interactions are reported only by a few people who take Abstral and Ultracet together.
The phase IV clinical study analyzes what interactions people who take Abstral and Ultracet have. It is created by eHealthMe based on reports of 5 people who take the same drugs from the FDA, and is updated regularly.
Phase IV trials are used to detect adverse drug outcomes and monitor drug effectiveness in the real world. With medical big data and AI algorithms, eHealthMe is running millions of phase IV trials and makes the results available to the public. Our original studies have been referenced on 600+ medical publications including The Lancet, Mayo Clinic Proceedings, and Nature.
5 people who take Abstral and Ultracet together, and have interactions are studied.
What is Abstral?
Abstral has active ingredients of fentanyl citrate. eHealthMe is studying from 1,120 Abstral users for its effectiveness, alternative drugs and more.
What is Ultracet?
Ultracet has active ingredients of acetaminophen; tramadol hydrochloride. It is often used in pain. eHealthMe is studying from 5,996 Ultracet users for its effectiveness, alternative drugs and more.
Number of Abstral and Ultracet reports submitted per year:
Common Abstral and Ultracet drug interactions by gender *:
- Adverse event
- Adverse event
- Autoimmune hepatitis
Common Abstral and Ultracet drug interactions by age *:
- Autoimmune hepatitis
* Approximation only. Some reports may have incomplete information.
Do you take Abstral and Ultracet?Personalize this study to your gender and age
How to use the study?
You can discuss the study with your doctor, to ensure that all drug risks and benefits are fully discussed and understood.
Alternative drugs to, pros and cons of the 2 drugs:
Browse all drug interactions of Abstral and Ultracet:a b c d e f g h i j k l m n o p q r s t u v w x y z
Common Abstral side effects:
- Death: 134 reports
Browse all side effects of Abstral:a b c d e f g h i j k l m n o p q r s t u v w x y z
Common Ultracet side effects:
- Pain: 501 reports
- Dizziness: 429 reports
- Weakness: 401 reports
- Stress and anxiety: 391 reports
- Pneumonia: 387 reports
- Breathing difficulty: 379 reports
- Chest pain: 370 reports
Browse all side effects of Ultracet:a b c d e f g h i j k l m n o p q r s t u v w x y z
Common Abstral interactions:
- Abstral and Lyrica: 140 reports
- Abstral and Paracetamol: 126 reports
- Abstral and Pantoprazole: 111 reports
Browse all interactions between Abstral and drugs from A to Z:a b c d e f g h i j k l m n o p q r s t u v w x y z
Common Ultracet interactions:
- Ultracet and Prednisone: 661 reports
- Ultracet and Aspirin: 563 reports
- Ultracet and Neurontin: 533 reports
- Ultracet and Methotrexate: 531 reports
- Ultracet and Humira: 475 reports
- Ultracet and Nexium: 463 reports
- Ultracet and Tramadol: 462 reports
- Ultracet and Celebrex: 453 reports
- Ultracet and Vioxx: 440 reports
- Ultracet and Lipitor: 430 reports
Browse all interactions between Ultracet and drugs from A to Z:a b c d e f g h i j k l m n o p q r s t u v w x y z
How the study uses the data?
The study uses data from the FDA. It is based on fentanyl citrate and acetaminophen; tramadol hydrochloride (the active ingredients of Abstral and Ultracet, respectively), and Abstral and Ultracet (the brand names). Other drugs that have the same active ingredients (e.g. generic drugs) are not considered. Dosage of drugs is not considered in the study. Patients in the study may take other drugs besides Abstral and Ultracet.
Who is eHealthMe?
With medical big data and proven AI algorithms, eHealthMe provides a platform for everyone to run phase IV clinical trials. We study millions of patients and 5,000 more each day. Results of our real-world drug study have been referenced on 600+ medical publications, including The Lancet, Mayo Clinic Proceedings, and Nature. Our analysis results are available to researchers, health care professionals, patients (testimonials), and software developers (open API).
WARNING, DISCLAIMER, USE FOR PUBLICATION
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only. Our phase IV clinical studies alone cannot establish cause-effect relationship. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.
Recent studies on eHealthMe:
- Celexa and Xopenex Hfa drug interaction - 7 seconds ago
- Lactulose and Fexofenadine Hydrochloride drug interaction - 9 seconds ago
- Fish Oil and Multivitamin drug interaction - 10 seconds ago
- Abdominal Pain and Bronchial Obstruction - 11 seconds ago
- Doxepin Hydrochloride and Miralax drug interaction - 12 seconds ago
- Xgeva and Cabergoline drug interaction - 12 seconds ago
- Bisacodyl and Rheumatoid Lung - 17 seconds ago
- Pristiq and Obsessive-Compulsive Disorder - 18 seconds ago
- Vagifem and Gastrointestinal Pain - 23 seconds ago
- Letrozole and Product Taste Abnormal - 30 seconds ago